Alert archive / New Mexico / Red Flag Warnings in 2018
Red Flag Warning 5, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Jan 29, 2018, 2:04 AM MST. It took effect at Jan 30, 2018, 11:00 AM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 29, 2018, 2:04 AM MST (09:04 UTC)
- In effect from
- Jan 30, 2018, 11:00 AM MST
- Expired
- Jan 30, 2018, 7:00 PM MST
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted.
730 WWUS85 KABQ 290904 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 204 AM MST Mon Jan 29 2018 ...RED FLAG WARNING IN EFFECT TUESDAY FOR EAST CENTRAL NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITY... .Strengthening westerly winds are expected Tuesday while a lee side surface trough develops. In addition, warm and above normal temperatures and some atmospheric instability will be present along with very low humidity and plenty of cured fine fuels. This will lead to several hours of critical fire weather conditions, namely along and near the Interstate 40 corridor from Santa Rosa eastward into Texas. NMZ108-292200- /O.UPG.KABQ.FW.A.0004.180130T1800Z-180131T0200Z/ /O.NEW.KABQ.FW.W.0005.180130T1800Z-180131T0200Z/ East Central Plains- 204 AM MST Mon Jan 29 2018 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST TUESDAY... The National Weather Service in Albuquerque has issued a Red Flag Warning...which is in effect from 11 AM to 7 PM MST Tuesday. The Fire Weather Watch is no longer in effect. * AREA AND TIMING...The east central plains of New Mexico, from Santa Rosa eastward into Texas, will experience critical fire weather from late Tuesday morning through the afternoon and early evening. * 20 FOOT WINDS...Sustained from the west southwest at 20 to 25 mph with occasional gusts of 35 to 40 mph. * RELATIVE HUMIDITY...Dropping to 8 to 14 percent by Tuesday afternoon. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ 28
5 follow-up statements
948 WWUS85 KABQ 292143 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 243 PM MST Mon Jan 29 2018 ...RED FLAG WARNING IN EFFECT TUESDAY FOR EAST CENTRAL NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY FOR MUCH OF EASTERN NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITY... .Strengthening westerly winds aloft are expected Tuesday and Wednesday while a lee side surface trough develops. Above normal temperatures will also be prevalent over much of eastern New Mexico during this time along with very low humidity and unstable conditions. This will lead to several hours of critical fire weather, both on Tuesday and again on Wednesday. NMZ108-301400- /O.NEW.KABQ.FW.A.0005.180131T1800Z-180201T0200Z/ /O.CON.KABQ.FW.W.0005.180130T1800Z-180131T0200Z/ East Central Plains- 243 PM MST Mon Jan 29 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MST TUESDAY... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... The National Weather Service in Albuquerque has issued a Fire Weather Watch...which is in effect from Wednesday morning through Wednesday evening. * AREA AND TIMING...The east central plains of New Mexico will experience critical fire weather from late Tuesday morning through the afternoon and early evening and again from late Wednesday morning through early Wednesday evening. * 20 FOOT WINDS...Sustained from the west southwest at 20 to 25 mph with occasional gusts of 35 to 40 mph. * RELATIVE HUMIDITY...Dropping to 8 to 12 percent each afternoon. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning and subsequent Fire Weather Watch. && $$ NMZ104-107-301400- /O.NEW.KABQ.FW.A.0005.180131T1800Z-180201T0200Z/ Northeast Plains-Sandia, Manzano and Gallinas Mountains- 243 PM MST Mon Jan 29 2018 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... The National Weather Service in Albuquerque has issued a Fire Weather Watch...which is in effect from Wednesday morning through Wednesday evening. * AREA AND TIMING...Many areas of eastern New Mexico, from the eastern slopes of the central mountain chain eastward across the interface of the high plains are expected to observe critical fire weather conditions from late Wednesday morning through early Wednesday evening. Areas in far northeastern New Mexico are not expected to observe critical conditions. * 20 FOOT WINDS...Sustained from the west at 20 to 30 mph with occasional gusts to 40 and 45 mph. * RELATIVE HUMIDITY...Dropping to 10 to 15 percent Wednesday afternoon. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Fire Weather Watch. && $$
770 WWUS85 KABQ 292206 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 306 PM MST Mon Jan 29 2018 ...RED FLAG WARNING IN EFFECT TUESDAY FOR EAST CENTRAL NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY FOR MUCH OF EASTERN NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITY... .Strengthening westerly winds aloft are expected Tuesday and Wednesday while a lee side surface trough develops. Above normal temperatures will also be prevalent over much of eastern New Mexico during this time along with very low humidity and unstable conditions. This will lead to several hours of critical fire weather, both on Tuesday and again on Wednesday. NMZ108-301400- /O.CON.KABQ.FW.W.0005.180130T1800Z-180131T0200Z/ /O.CON.KABQ.FW.A.0005.180131T1800Z-180201T0200Z/ East Central Plains- 306 PM MST Mon Jan 29 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MST TUESDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... * AREA AND TIMING...The east central plains of New Mexico will experience critical fire weather from late Tuesday morning through the afternoon and early evening and again from late Wednesday morning through early Wednesday evening. * 20 FOOT WINDS...Sustained from the west southwest at 20 to 25 mph with occasional gusts of 35 to 40 mph. * RELATIVE HUMIDITY...Dropping to 8 to 12 percent each afternoon. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning and subsequent Fire Weather Watch. && $$ NMZ103-301400- /O.EXA.KABQ.FW.A.0005.180131T1800Z-180201T0200Z/ Northeast Highlands- 306 PM MST Mon Jan 29 2018 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... The National Weather Service in Albuquerque has issued a Fire Weather Watch...which is in effect from Wednesday morning through Wednesday evening. * AREA AND TIMING...The eastern slopes of the Sangre de Cristo mountains eastward across the interface of the high plains are expected to observe critical fire weather conditions from late Wednesday morning through early Wednesday evening. * 20 FOOT WINDS...Sustained from the west at 25 to 35 mph with occasional gusts to and 45 mph. * RELATIVE HUMIDITY...Dropping to 10 to 15 percent Wednesday afternoon. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Fire Weather Watch. && $$ NMZ104-107-301400- /O.CON.KABQ.FW.A.0005.180131T1800Z-180201T0200Z/ Northeast Plains-Sandia, Manzano and Gallinas Mountains- 306 PM MST Mon Jan 29 2018 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... * AREA AND TIMING...Many areas of eastern New Mexico, from the eastern slopes of the central mountain chain eastward across the interface of the high plains are expected to observe critical fire weather conditions from late Wednesday morning through early Wednesday evening. Areas in far northeastern New Mexico are not expected to observe critical conditions. * 20 FOOT WINDS...Sustained from the west at 20 to 30 mph with occasional gusts to 40 and 45 mph. * RELATIVE HUMIDITY...Dropping to 10 to 15 percent Wednesday afternoon. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Fire Weather Watch. && $$
703 WWUS85 KABQ 301139 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 439 AM MST Tue Jan 30 2018 ...RED FLAG WARNING IN EFFECT TODAY FOR EAST CENTRAL NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY FOR MUCH OF EASTERN NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITY... .Strengthening westerly winds aloft are expected today and Wednesday, while a lee side surface trough develops. Above normal temperatures will also be prevalent over much of eastern New Mexico during this time along with very low humidity and unstable conditions. This will lead to several hours of critical fire weather today and again on Wednesday. NMZ108-302200- /O.CON.KABQ.FW.W.0005.180130T1800Z-180131T0200Z/ /O.CON.KABQ.FW.A.0005.180131T1800Z-180201T0200Z/ East Central Plains- 439 AM MST Tue Jan 30 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... * AREA AND TIMING...The east central plains of New Mexico will experience critical fire weather late this morning through early this evening and again from late Wednesday morning through early Wednesday evening. * 20 FOOT WINDS...Sustained from the west southwest at 20 to 25 mph with occasional gusts of 35 to 40 mph. * RELATIVE HUMIDITY...Dropping to 8 to 12 percent each afternoon. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning and subsequent Fire Weather Watch. && $$ NMZ103-104-107-302200- /O.CON.KABQ.FW.A.0005.180131T1800Z-180201T0200Z/ Northeast Highlands-Northeast Plains- Sandia, Manzano and Gallinas Mountains- 439 AM MST Tue Jan 30 2018 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... * AREA AND TIMING...The eastern slopes of the Sangre de Cristo mountains eastward across the interface of the high plains are expected to observe critical fire weather conditions from late Wednesday morning through early Wednesday evening. * 20 FOOT WINDS...Sustained from the west at 25 to 35 mph with occasional gusts to and 45 mph. * RELATIVE HUMIDITY...Dropping to 10 to 15 percent Wednesday afternoon. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Fire Weather Watch. && $$ 28
623 WWUS85 KABQ 302123 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 223 PM MST Tue Jan 30 2018 ...RED FLAG WARNING IN EFFECT THROUGH THIS EVENING FOR EAST CENTRAL NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITY... ...RED FLAG WARNING IN EFFECT WEDNESDAY FOR MUCH OF EASTERN NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITY... .Strengthening westerly winds aloft will continue to mix down to the surface today in east central New Mexico. Winds aloft will increase a bit more into Wednesday, with windy surface conditions becoming more widespread. Dry conditions, very low humidity, and above normal temperatures will also be prevalent over much of eastern New Mexico during this time. This will lead to several hours of critical fire weather today and again on Wednesday. NMZ108-310200- /O.UPG.KABQ.FW.A.0005.180131T1800Z-180201T0200Z/ /O.NEW.KABQ.FW.W.0006.180131T1800Z-180201T0200Z/ /O.CON.KABQ.FW.W.0005.000000T0000Z-180131T0200Z/ East Central Plains- 223 PM MST Tue Jan 30 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST WEDNESDAY... The National Weather Service in Albuquerque has issued a Red Flag Warning...which is in effect from 11 AM to 7 PM MST Wednesday. The Fire Weather Watch is no longer in effect. * AREA AND TIMING...The east central plains of New Mexico will experience critical fire weather through early this evening and again from late Wednesday morning through early Wednesday evening. * 20 FOOT WINDS...Sustained from the west southwest at 20 to 25 mph with occasional gusts of 35 today, increasing from the west at 25 to 35 mph on Wednesday with occasional gusts to 45 mph. * RELATIVE HUMIDITY...Dropping to 8 to 12 percent each afternoon. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of these Red Flag Warnings. && $$ NMZ103-104-107-310200- /O.UPG.KABQ.FW.A.0005.180131T1800Z-180201T0200Z/ /O.NEW.KABQ.FW.W.0006.180131T1800Z-180201T0200Z/ Northeast Highlands-Northeast Plains- Sandia, Manzano and Gallinas Mountains- 223 PM MST Tue Jan 30 2018 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST WEDNESDAY... The National Weather Service in Albuquerque has issued a Red Flag Warning...which is in effect from 11 AM to 7 PM MST Wednesday. The Fire Weather Watch is no longer in effect. * AREA AND TIMING...Many areas from the eastern slopes of the central mountain chain, eastward across the interface of the high plains are expected to observe critical fire weather conditions from late Wednesday morning through early Wednesday evening. * 20 FOOT WINDS...Increasing from the west at 25 to 35 mph on Wednesday with occasional gusts to 45 mph. * RELATIVE HUMIDITY...Dropping to 10 to 15 percent Wednesday afternoon. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$
207 WWUS85 KABQ 310152 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 652 PM MST Tue Jan 30 2018 ...RED FLAG WARNING IN EFFECT 11 AM TO 7 PM MST WEDNESDAY FOR MUCH OF EASTERN NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITY... .Westerly surface winds will increase Wednesday afternoon across much of the eastern plains. Dry conditions, very low humidity, and above normal temperatures will also be prevalent over much of eastern New Mexico. This will lead to several hours of critical fire weather conditions. NMZ108-311400- /O.EXP.KABQ.FW.W.0005.000000T0000Z-180131T0200Z/ /O.CON.KABQ.FW.W.0006.180131T1800Z-180201T0200Z/ East Central Plains- 652 PM MST Tue Jan 30 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MST WEDNESDAY... ...RED FLAG WARNING WILL EXPIRE AT 7 PM MST THIS EVENING... * AREA AND TIMING...The east central plains of New Mexico beginning late Wednesday morning and persisting through early Wednesday evening. * 20 FOOT WINDS...Sustained from the west at 20 to 30 mph with occasional gusts to 40 or 45 mph. * RELATIVE HUMIDITY...Dropping between 8 and 12 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ NMZ103-104-107-311400- /O.CON.KABQ.FW.W.0006.180131T1800Z-180201T0200Z/ Northeast Highlands-Northeast Plains- Sandia, Manzano and Gallinas Mountains- 652 PM MST Tue Jan 30 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MST WEDNESDAY... * AREA AND TIMING...Critical fire weather conditions are expected from late Wednesday morning through early Wednesday evening for the Northeast Highlands, Northeast Plains and the Sandia, Manzano and Gallina Mountains. * 20 FOOT WINDS...Increasing from the west at 25 to 35 mph with occasional gusts to 45 mph. * RELATIVE HUMIDITY...Dropping between 10 and 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ 34
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Jan 28, 10:28 PM MST, 3 hours 36 minutes earlier.
Area forecast discussion, Jan 28, 10:28 PM MST, 3 hours 36 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 1028 PM MST Sun Jan 28 2018 .AVIATION... 06Z TAF CYCLE VFR conditions will prevail over the next 24 hours. Just high cirrus clouds are expected in an otherwise dry northwesterly flow aloft. Winds at the surface and aloft are forecast to be mostly light. Moderate wind gusts of 20kt to 25kt are forecast at KLVS and KTCC Monday afternoon. 40 && .PREV DISCUSSION...220 PM MST Sun Jan 28 2018... .SYNOPSIS... Dry conditions persist with temperatures trending up through mid week, especially for eastern New Mexico where highs will be up to 20 degrees above normal by Tuesday. Fire weather concerns increase Tuesday as a result. A weak backdoor front will cool off northeastern New Mexico Wednesday with well above normal temperatures hanging on over the rest of New Mexico. Temperatures cool off for all of eastern New Mexico Thursday and Friday. && .DISCUSSION... NW flow aloft remains over New Mexico today with mostly clear skies. A ridge of high pressure over the Pacific coast is currently building eastward over AZ and will continue to nudge over NM Mon and Tue. Some high cirrus looks to reach over the northern third of NM Mon around the northeastern extent of the ridge. Otherwise, Mon will see tranquil conditions with sunny to mostly sunny skies. Highs trend upward further Tue when the warmest temperatures will occur for most. Winds aloft strengthen and become more zonal, with mtn wave activity expected over the Sangre de Cristo's where a 40-50kt 700mb jet max will lay. A lee side trough will also set up over eastern CO, setting up downslope flow along the I-40 corridor over eastern NM. Highs Tue across eastern NM will be 10-20F above normal with Tucumcari seeing the mid 70s. This will increase fire weather concerns Tue (see Fire Wx Discussion for further details). The lee side trough shifts east allowing a weak backdoor front to push into far eastern NM Wed. This will limit the downslope flow across northeastern NM Wed with the warmest highs moving to southeastern NM. There remains discrepancies between the models with how far west and south the front progresses, so highs Wed along the Canadian River Basin, including Conchas and Tucumcari will likely change depending on this. Regardless, temperatures look to remain above normal even behind the front Wed. Temperatures trend down across the east Thursday, below normal across the northeast. Friday continues to see cooler temperatures expand to southeastern NM. Models differ for next weekend with the GFS still depicting an embedded trough shooting down the Rockies, while the ECMWF depicting a ridge building over the Pacific coast. && .FIRE WEATHER... Tonight's RH will not recover very efficiently, especially over many mid slope areas that remain trapped in the overnight temperature inversions. In the midst of lighter northwest flow aloft on Monday, temperatures will observe just a slight and subtle warm-up with low humidity and light to moderate surface/20ft winds. Poor ventilation will prove to be problematic for all areas except the eastern plains where boundary layer winds will be better mixed. As the northwesterly flow aloft backs more westerly and strengthens on Tuesday, a lee side trough will quickly deepen, driving moderate to strong winds downslope and into the plains. This will spike temperatures 10 to 20 degrees above normal while pushing RH to 5 to 15 percent over a large majority of the forecast area. The threat for critical fire weather conditions continues to loom in the east central plains Tuesday afternoon where the strongest winds (occasional gusts of 35 to 40 mph) are expected. Given the very dry antecedent conditions, heavy fuel loading, and growing confidence, a fire weather watch will be issued for Tuesday, and this will correlate well with west Texas forecast areas. The westerly flow aloft will not vary in direction much by Wednesday, but speeds could undergo slight increases. Meanwhile a Canadian low north of the Great Lakes will send down a front that will invade northeastern NM by late Wednesday afternoon. There are some differences on timing among forecast models, so confidence in the exact scenario for Wednesday still has room to grow, but winds appear to be strong enough for critical conditions along and near the interface of the central highlands and the east central high plains. This period will require continual attention in the coming days. Cooler air will continue to spill into far eastern NM Wednesday night into Thursday with temperatures running just slightly below normal both Thursday and again on Friday. The invasion of cooler air should largely be absent of moisture or precipitation. Next weekend remains uncertain, as forecast models have grossly different depictions of the weather pattern. 52 && .ABQ WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Tuesday morning through Tuesday evening for the following zones... NMZ108. &&
Hazardous weather outlook, Jan 28, 2:30 PM MST, 11 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 230 PM MST Sun Jan 28 2018 NMZ501>540-291200- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 230 PM MST Sun Jan 28 2018 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...This Afternoon and Tonight No hazardous weather is expected. .DAYS TWO THROUGH SEVEN...Monday through Saturday Breezy west winds and low humidity are expected across the east central plains Tuesday afternoon with a few hours of critical fire weather conditions possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. 24
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 2:43 PM MST | Fire Weather Watch | ABQ | Harding, San Miguel, Union | 24 hr |
Nearby
Red Flag Warnings in New Mexico, 2018Every red flag warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.